EconPapers    
Economics at your fingertips  
 

-Consistent equilibrium in repeated games

Ehud Lehrer () and Sylvain Sorin

International Journal of Game Theory, 1998, vol. 27, issue 2, 244 pages

Abstract: We introduce the concept of -consistent equilibrium where each player plays a -best response after every history reached with positive probability. In particular, an -consistent equilibrium induces an -equilibrium in any subgame reached along the play path. The existence of -consistent equilibrium is examined in various repeated games. The main result is the existence in stochastic games with absorbing states.

Date: 1998-08-31
Note: Received January 1995/Revised version October 1996/Final version September 1997
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027002/80270231.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:2:p:231-244

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-02
Handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:231-244